首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
SOLUTIONS OF F(X)=F(A)+(RL)INTEGRALX/A(FH+FG) FOR RINGS
被引:4
作者
:
HELTON, BW
论文数:
0
引用数:
0
h-index:
0
HELTON, BW
机构
:
来源
:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
|
1970年
/ 25卷
/ 04期
关键词
:
D O I
:
10.2307/2036740
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:735 / &
相关论文
共 5 条
[1]
A PRODUCT INTEGRAL REPRESENTATION FOR A GRONWALL INEQUALITY
[J].
HELTON, BW
论文数:
0
引用数:
0
h-index:
0
HELTON, BW
.
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1969,
23
(03)
:493
-&
[2]
INTEGRAL EQUATIONS AND PRODUCT INTEGRALS
[J].
HELTON, BW
论文数:
0
引用数:
0
h-index:
0
HELTON, BW
.
PACIFIC JOURNAL OF MATHEMATICS,
1966,
16
(02)
:297
-+
[3]
MULTIPLICATIVE INVERSES OF SOLUTIONS FOR VOLTERRA-STIELTJES INTEGRAL EQUATIONS
[J].
HEROD, JV
论文数:
0
引用数:
0
h-index:
0
HEROD, JV
.
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1969,
22
(03)
:650
-&
[4]
[No title captured]
[5]
[No title captured]
←
1
→
共 5 条
[1]
A PRODUCT INTEGRAL REPRESENTATION FOR A GRONWALL INEQUALITY
[J].
HELTON, BW
论文数:
0
引用数:
0
h-index:
0
HELTON, BW
.
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1969,
23
(03)
:493
-&
[2]
INTEGRAL EQUATIONS AND PRODUCT INTEGRALS
[J].
HELTON, BW
论文数:
0
引用数:
0
h-index:
0
HELTON, BW
.
PACIFIC JOURNAL OF MATHEMATICS,
1966,
16
(02)
:297
-+
[3]
MULTIPLICATIVE INVERSES OF SOLUTIONS FOR VOLTERRA-STIELTJES INTEGRAL EQUATIONS
[J].
HEROD, JV
论文数:
0
引用数:
0
h-index:
0
HEROD, JV
.
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1969,
22
(03)
:650
-&
[4]
[No title captured]
[5]
[No title captured]
←
1
→